OSA's Digital Library

Journal of Optical Technology

Journal of Optical Technology

| SIMULTANEOUS RUSSIAN-ENGLISH PUBLICATION

  • Vol. 72, Iss. 5 — May. 1, 2005
  • pp: 373–377

Time delay identification in chaotic cryptosystems ruled by delay-differential equations

V. S. Udaltsov, L. Larger, J. P. Goedgebuer, A. Locquet, and D. S. Citrin  »View Author Affiliations


Journal of Optical Technology, Vol. 72, Issue 5, pp. 373-377 (2005)
http://dx.doi.org/10.1364/JOT.72.000373


View Full Text Article

Acrobat PDF (104 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

Feedback circuits ruled by time-delayed differential equations (DDE) can be used as the emitters in optical and electronic chaos-based secure communications. The degree of security of communications is limited by the possibility of recovering the parameters of the chaos-generating emitter. We analyze several methods for recovering the time delays in modified DDE systems with two feedbacks. With increasing gain factor of the feedbacks it becomes difficult or even impossible to recover the time delay of the modified circuit. © 2005 Optical Society of America

Citation
V. S. Udaltsov, L. Larger, J. P. Goedgebuer, A. Locquet, and D. S. Citrin, "Time delay identification in chaotic cryptosystems ruled by delay-differential equations," J. Opt. Technol. 72, 373-377 (2005)
http://www.opticsinfobase.org/jot/abstract.cfm?URI=jot-72-5-373

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

If you are accessing the full text through a member bundle, please use the Enhanced HTML link to gain access to the citation lists and other restricted features. Note that accessing both the PDF and HTML versions of an article will count as only one download against your account.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

If you are accessing the full text through a member bundle, please use the Enhanced HTML link to gain access to the citation lists and other restricted features. Note that accessing both the PDF and HTML versions of an article will count as only one download against your account.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited